# SDR ASAA2022051338324

- Difficulty date: May 13, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N913AK
- Make and model: Boeing 737-9
- Aircraft serial: 44079
- Aircraft time: 3,865 hours, 1,295 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Failed
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE #2 HEAT INOP. GROUNDED - YES. ON DEFERRAL.

RH SIDE #2 HEAT INOP. GROUNDED - YES. ACCOMPLISHED WHCU TEST REF B737-9 AMM 30-41-11. NO FAULTS FOUND. ACCOMPLISHED WINDOW HEAT SYSTEM OP CHK TWICE TO CHECK BOTH WINDOW TEMP SENSORS REF AMM 30-41-00. NO FAULTS FOUND. GROUND VERIFICATION CHK SUCCESSFUL.
